| Model Number |
531600051 |
| Medical Device Problem Code |
Blocked Connection (2888)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that a third lot of spur ii with blocked manometer port was found.The manometer port being blocked, does not allow air to flow through, rendering the manometer non-functional.No patient involvement.
Additional Manufacturer Narrative
Neither sample nor picture was returned for investigation.Therefore the reported failure of spur ii having a blocked manometer port, could not be verified.As the sample was not returned, the investigation of the malfunction was conducted by reviewing the production records.The records showed that the reported spur ii item may have been manufactured with a blocked manometer port on the patient valve housing.The defect could have been caused due to a damaged tool pin during the molding process for the patient valve housing.The blocked manometer port was not detected by the function tests performed in the spur ii assembly line.To mitigate that this defect occurs again a corrective action (ca-000948) has been initiated.The molding tool has been repaired and a quality control check point on the manometer port has now been added into the working instructions for the injection control procedure for the patient valve housing.In addition, a requirements to verify that the test equipment used to test 'manometer port passage' is efficient, has been added.Ambu will keep monitoring the issue and take actions as appropriate.